EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 6 June 2010. For the current production of this journal, please refer to http://www.springer.com/mathematics/geometry/journal/40062.

Algebraic $K$-theory of Fredholm modules and KK-theory

Algebraic $K$-theory of Fredholm modules and KK-theory

Tamaz Kandelaki

Kasparov $KK$-groups $KK(A,B)$ are represented as homotopy groupsof the Pedersen-Weibel nonconnective algebraic $K$-theory spectrumof the additive category of Fredholm $(A,B)$-bimodules for $A$ and$B$, respectively, a separable and $\sigma$-unital triviallygraded real or complex $C^*$-algebra acted upon by a fixed compactmetrizable group.

Journal of Homotopy and Related Structures, Vol. 1(2006), No. 1, pp. 195-218